# SDR CA000925017

- Difficulty date: September 12, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 22,462 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Part number: CSP42436
- Condition: Broken
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE COCKPIT WINDOW SURROUND AND ATTACHMENT AS INDICATED IN TASK 5310/07B, ONE SCREW WAS FOUND TO HAVE THE HEAD MISSING. IT WAS LOCATED ON THE LOWER EDGE OF THE CAPTAINS SIDE WINDOW. THE SCREW WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. A STRUCTURAL DEFECT REPORT WAS SUBMITTED TO THE MANUFACTURER.
